Curiouser and Curiouser

Bloody confusing, if you ask me!

As some may know, I had my 2nd ablation around this time last year. I had my 3 month check up - still in NSR and advised to stop taking warfarin and Flecanide which I said I wasn't prepared to do as I wasn't confident doing that. OK - we will see you again in November then. Saw EP last week at Liverpool Heart and Chest Hospital - clear ECG, still in NSR.

(Before the second EP visit I was experiencing chest and jaw pains, went to docs who fast tracked me to a cardiologist at Warrington Hospital who advised me to stop the Flecanaide as I might be suffering from angina. ) On the other hand it could be digestion related so had an endoscopy for good measure!

Anyway - EP said to stop taking warfarin as all was OK and he would see me in 1 year. Stopped Warfarin that day and meant to query that on here as was confused.

Been for a stress echo cardio gram this morning and was told that My AF was at it again on exercise, start Warfarin again! There may be a case for me to have a third ablation, I am told although I am in NSR again now. Blimey! Hope everyone else is less confused

11 Replies

oldestnewest
  • Another jolly good reason never to stop warfarin! This all sounds a bit like me. My third ablation sorted it out but nothing is ever simple and I do still get some arrhythmias , just not that dreaded AF.

    Good luck with your third ablation.

    Bob

  • Thank you Bob. I know that you are a strong advocate of Wafarin for In AF and not in AF. Did your AF only occur with exercise / faster heartbeat too? I would have thought a pacemaker would sort that out? Not the AF but the exercising AFA, if you get my drift.

  • MY AF was paroxsymal to start with but became more often and was heading towards persistent towards the end. Now I just get occasional clusters of ectopics and a few short (sub ten second) runs of tachycardia , quite often when I wake up.roll over onto my back and stretch before doing my exercises and getting up.

  • Have just rung the INR place and they said I will need to be referred by doctor again as they have taken me off their books! What a palaver.

  • How long is that supposed to take. I don't think I would take that for answer, what about your stroke protection in the meantime. Think I would be making some phone calls to get this sorted. Cant your GP help.

  • Dr faxed referral through straight away so I should expect a call tomorrow for my appointment to see them. I said that I would take some today, which he said I shouldn't do as I have to be ramped up on them first - I had already taken my usual 4mg. I also took some more when I got home. I will start the ramping up myself, thank you, not going to wait! Right or wrong, I feel safer having some in my system. Thank you for your responses - it is good to talk, isn't it?

  • Groggy, I laughed so much about you ramping up the warfarin that I nearly choked on my breakfast. Good Scouse humour!

    Seriously though, your story is a warning about coming off anticoagulants. Thank you.

    Very best wishes.

  • Froggy, not Groggy. The spell checker did it again! Heck, I do hope that 'groggy' isn't a description of how you are feeling to-day!

  • LOL Jennydog - I had a feeling you meant Froggy

  • Hi Froggy - Yes this AF condition is confusing, to put it politely!!! ECG's can be so misleading if you're in AF one minute and then not the next. I had three ECG's taken last time I went to my doctors surgery. He looked at the top one and said everything looked fine. I said that that was odd as I'd felt the strong beats in my heart. He looked at the second and third ECG's, saw the problem and apologised.

    How are you feeling now?

    Jean

  • Thank you Jean, I am feeling a lot better today - much less annoyed :-) Getting sorted ( again) on the Warfarin via the telephone - being tested next week. Hope all is well with you x

You may also like...